Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 73743 Total View: 1204200
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 4, Issue 4

Volume 4, Issue 4 (2020)

18 articles in this issue

Article Open Access

Momentum Is Not Conserved

GuagSan Yu

DOI:http://dx.doi.org/10.26855/jamc.2020.12.018

Views: Published: December 31,2020

Article Open Access

A High Convection Dominated Thermally Driven Problems

Blanca Bermudez-Juarez, Jose David Alanís, Alejandro Rangel-Huerta, W. Fermín Guerrero

DOI:http://dx.doi.org/10.26855/jamc.2020.12.017

Views: Published: December 28,2020

Article Open Access

Almost Convergence Property of Generalized Riesz Spaces

Abdul Hamid Ganie, Dowlath Fathima

DOI:http://dx.doi.org/10.26855/jamc.2020.12.016

Views: Published: December 23,2020

Article Open Access

Polynomial Time Attacks for Modulus N = p^2 q^2

Sadiq Shehu, Saidu Isah Abubakar, Zaid Ibrahim

DOI:http://dx.doi.org/10.26855/jamc.2020.12.014

Views: Published: December 18,2020

Article Open Access

Towards a Perfect Voting System

Elena Karachaliou, Alex Brekoulakis, John Stratoulias

DOI:http://dx.doi.org/10.26855/jamc.2020.12.015

Views: Published: December 18,2020